# SDR SWAA2022060300987

- Difficulty date: April 29, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Fusealge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BTW BS 294.5 TO BS 360 LBL 56 WL 208.1 AT FWD GALLEY AREA 2022-223408 / [01] REPLACED NEW INNER CHORD LOCATED BTW BS 294.5 TO BS 360 LBL 56 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWINGS 141A8110 REV -; 141A8110 REV A SEE INDIVIDUALS SIGN OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUALS SIGN OFF BELOW
